Advertisement

Siberian Mathematical Journal

, Volume 29, Issue 1, pp 73–83 | Cite as

Abstract theory of the optimal control of distributed parameter systems

  • A. S. Matveev
Article

Keywords

Parameter System Abstract Theory Distribute Parameter System 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. G. Butkovskii, “Control of distributed parameter systems,” Avtomat. Telemekh., No. 11, 16–65 (1979).Google Scholar
  2. 2.
    P. K. C. Wang, “Theory of stability and control for distributed parameter systems,” Int. J. Control,7, No. 2 (1968).Google Scholar
  3. 3.
    K. A. Lur'e, Optimal Control in Problems of Mathematical Physics [in Russian], Nauka, Moscow (1975).Google Scholar
  4. 4.
    J.-L. Lions, Optimal Control of Systems Governed by Partial Differential Equations [Russian translation], Mir, Moscow (1972).Google Scholar
  5. 5.
    A. G. Butkovskii, Optimal Control Theory of Distributed Parameter Systems [in Russian], Nauka, Moscow (1965).Google Scholar
  6. 6.
    V. I. Plotnikov, “Necessary and sufficient conditions for optimality, and conditions for the uniqueness of optimizing functions for control systems of a general form,” Izv. Akad. Nauk SSSR, Ser. Mat.,36, 652–670 (1972).Google Scholar
  7. 7.
    A. I. Egorov, “Necessary conditions for optimality for distributed parameter systems,” Mat. Sb.,69, No. 3, 371–421 (1966).Google Scholar
  8. 8.
    L. Cezari, “Optimization with partial differential equations in Dieudonné-Rashevsky form, and conjugate problems,” Arch. Rat. Mech. Anal.,33, No. 5, 339–357 (1969).Google Scholar
  9. 9.
    M. I. Novozhenov and V. I. Plotnikov, “A generalized rule for Lagrange multipliers for distributed systems with phase constraints,” Differents. Uravn.,18, No. 4, 584–592 (1982).Google Scholar
  10. 10.
    A. I. Moskalenko, “A class of optimal control problems,” Zh. Vychisl. Mat. Mat. Fiz.,9, No. 1, 68–95 (1969).Google Scholar
  11. 11.
    A. S. Matveev and V. A. Popov, “Optimal control of distributed parameter systems in a domain with a moving boundary, and in the presence of phase constraints,” Vestn. Leningr. Gos. Univ., Ser. Mat., Mekh., Astron., Moscow (1981). Dep. at VINITI 19.02.81, No. 3015-81.Google Scholar
  12. 12.
    V. A. Yakubovich, “On the abstract theory of optimal control,” Sib. Mat. Zh.,19, No. 2, 436–460 (1978).Google Scholar
  13. 13.
    I. K. Gogodze, “Necessary conditions for optimality in elliptic control problems with integral constraints,” Soobshch. Akad. Nauk Gruz. SSR,81, No. 1, 17–20.Google Scholar
  14. 14.
    Yu. A. Kuznetsov, “Necessary conditions for optimality in the control of systems described by equations of elliptic type,” Sib. Mat. Zh.,20, No. 3, 586–596 (1979).Google Scholar
  15. 15.
    I. Ekeland, “Sur le contrôle optimal des systèmes gouvernés par des équations elliptiques,” J. Functional Anal.,9, No. 1, 1–62 (1972).Google Scholar
  16. 16.
    T. Zolezzi, “Necessary conditions for optimal control of elliptic and parabolic problems,” SIAM J. Control,10, No. 4, 594–607 (1972).Google Scholar
  17. 17.
    A. V. Dmitruk, A. A. Milyutin, and N. P. Osmolovskii, “Lyusternik's theorem and the theory of extrema,” Usp. Mat. Nauk,35, No. 6, 11 (1980).Google Scholar
  18. 18.
    L. Schwartz, Analysis [Russian translation], Vol. 1, Mir, Moscow (1972).Google Scholar
  19. 19.
    H. Schaefer, Topological Vector Spaces, MacMillan, New York (1966).Google Scholar
  20. 20.
    J. L. Kelley, General Topology, Van Nostrand, New York (1955).Google Scholar
  21. 21.
    V. G. Boltyanskii, “Homotopy theory of continuous maps and vector fields,” Tr. Mat. Inst. Steklova, Akad. Nauk SSSR,47, 233–297 (1955).Google Scholar
  22. 22.
    O. V. Besov, V. P. Il'in, and S. M. Nikol'skii, Integral Representations of Functions, and Embedding Theorems [in Russian], Nauka, Moscow (1976).Google Scholar
  23. 23.
    V. A. Solonnikov, “On general boundary value problems for systems elliptic in the sense of Douglis-Nirenberg,” Tr. Mat. Inst. Steklova, Akad. Nauk SSSR,92, 233–297 (1966).Google Scholar
  24. 24.
    V. A. Solonnikov, “Lp-estimates of solutions of elliptic and parabolic systems,” Tr. Mat. Inst. Steklova, Akad. Nauk SSSR,120, 137–160 (1967).Google Scholar
  25. 25.
    T. Kato, Perturbation Theory for Linear Operators, Springer-Verlag (1966).Google Scholar

Copyright information

© Plenum Publishing Corporation 1988

Authors and Affiliations

  • A. S. Matveev

There are no affiliations available

Personalised recommendations